Abstract and Applied Analysis

The Univalence Conditions of Some Integral Operators

Laura Stanciu

Full-text: Open access

Abstract

We introduce new integral operators of analytic functions f and g defined in the open unit disk U . For these operators, we discuss some univalence conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 924645, 9 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495710

Digital Object Identifier
doi:10.1155/2012/924645

Mathematical Reviews number (MathSciNet)
MR2922937

Zentralblatt MATH identifier
1267.30054

Citation

Stanciu, Laura. The Univalence Conditions of Some Integral Operators. Abstr. Appl. Anal. 2012 (2012), Article ID 924645, 9 pages. doi:10.1155/2012/924645. https://projecteuclid.org/euclid.aaa/1355495710


Export citation

References

  • D. Blezu, “On univalence criteria,” General Mathematics, vol. 14, pp. 77–84, 2006.
  • D. Blezu and R. N. Pascu, “Univalence criteria for integral operators,” Glasnik Matematički, vol. 36(56), no. 2, pp. 241–245, 2001.
  • V. Pescar, “Univalence of certain integral operators,” Acta Universitatis Apulensis, no. 12, pp. 43–48, 2006.
  • V. Pescar, “A new generalization of Ahlfors's and Becker's criterion of univalence,” Bulletin of Malaysian Mathematical Society, vol. 19, no. 2, pp. 53–54, 1996.
  • V. Pescar, “Univalence criteria of certain integral operators,” Acta Ciencia Indica, Mathematics, vol. 29, no. 1, pp. 135–138, 2003.
  • S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972.
  • V. Pescar, “On the univalence of some integral operators,” General Mathematics, vol. 14, no. 2, pp. 77–84, 2006.
  • Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975.